Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 86, NWS New York, NY
NWS New York, NY issued this small craft advisory at Oct 12, 2016, 3:57 PM EDT. It took effect at Oct 13, 2016, 6:00 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2016, 3:57 PM EDT (19:57 UTC)
- In effect from
- Oct 13, 2016, 6:00 PM EDT
- Expired
- Oct 14, 2016, 3:47 PM EDT
- In force
- 22 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
020 WHUS71 KOKX 121957 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 357 PM EDT WED OCT 12 2016 ...ROUGH CONDITIONS ON THE OCEAN THURSDAY EVENING INTO FRIDAY|... ANZ350-353-355-131000- /O.NEW.KOKX.SC.Y.0086.161013T2200Z-161014T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 357 PM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 6 PM EDT FRIDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET...MAINLY IN SE SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
594 WHUS71 KOKX 130733 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 333 AM EDT THU OCT 13 2016 ...GUSTY WINDS FROM TONIGHT INTO FRIDAY... ANZ335-338-131545- /O.EXB.KOKX.SC.Y.0086.161014T0400Z-161014T1000Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 333 AM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT FRIDAY. * WINDS...NORTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-345-131545- /O.EXB.KOKX.SC.Y.0086.161014T0400Z-161014T1600Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 333 AM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT FRIDAY. * WINDS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-355-131545- /O.CON.KOKX.SC.Y.0086.161013T2200Z-161014T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 333 AM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT FRIDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MALOIT
048 WHUS71 KOKX 131920 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 320 PM EDT THU OCT 13 2016 ...GUSTY WINDS TONIGHT INTO FRIDAY... ANZ330-335-338-340-345-140330- /O.EXT.KOKX.SC.Y.0086.161014T0300Z-161014T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 320 PM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT FRIDAY... * WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-355-140330- /O.CON.KOKX.SC.Y.0086.161013T2200Z-161014T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 320 PM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
640 WHUS71 KOKX 140232 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1032 PM EDT THU OCT 13 2016 ...GUSTY WINDS AND ROUGH OCEAN SEAS LATE TONIGHT INTO FRIDAY... ANZ330-335-338-340-345-141000- /O.CON.KOKX.SC.Y.0086.161014T0300Z-161014T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1032 PM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-355-141045- /O.CON.KOKX.SC.Y.0086.000000T0000Z-161014T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1032 PM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
368 WHUS71 KOKX 140733 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 333 AM EDT FRI OCT 14 2016 ...GUSTY WINDS AND ROUGH SEAS ON THE OCEAN TODAY... ANZ330-335-338-340-345-140845- /O.CAN.KOKX.SC.Y.0086.000000T0000Z-161014T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 333 AM EDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS HAVE FALLEN BELOW SMALL CRAFT LEVELS THIS MORNING. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. A FEW GUSTS TO 25 KT REMAIN POSSIBLE THIS MORNING. $$ ANZ350-353-355-142200- /O.CON.KOKX.SC.Y.0086.000000T0000Z-161014T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 333 AM EDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
673 WHUS71 KOKX 141947 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 347 PM EDT FRI OCT 14 2016 ANZ350-353-355-142100- /O.CAN.KOKX.SC.Y.0086.000000T0000Z-161014T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 347 PM EDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE FALLEN BELOW 5 FT...SO THE ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 2:08 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Oct 12, 2:08 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service New York NY
208 PM EDT Wed Oct 12 2016
.SYNOPSIS...
High pressure will retreat into the Canadian Maritimes today. A
cold front will approach on Thursday. The front crosses the Tri-
State Thursday evening, followed by high pressure building into
the region through Saturday, then sliding offshore through Sunday.
A trough of low pressure approaches Sunday night, then lingers
near the area through Monday night. A cold front approaches from
the west on Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Stratus struggled to materialize overnight, however, in the last
two hours has become more extensive across the area with a batch
offshore of western Long Island having now finally spread inland
and expanding eastward. Additionally, the stratus deck over Orange
and Passaic Counties has spread east and met up with the coastal
stratus advecting inland. As a result, sky grids were once again
adjusted to account for the latest trends as the next several
hours will be rather cloudy over much of the area except for far
eastern sections of southern CT and Long Island. There is some
chance the stratus may break up again later this afternoon only to
return later this evening.
Temps should get near to a touch above normal values for highs.
&&
.SHORT TERM /THURSDAY/...
A cold front over the Midwest this morning will continue to
approach tonight and reach the area Thursday afternoon. Stratus
will likely redevelop tonight. At this time, the extensive high
cloud cover is expected to limit the production of fog and
drizzle, so the forecast has been trended in that direction. There
is still some possibility that at least some patches develop,
particularly on the stratus gradient.
Precipitable water at 00Z Wednesday was 0.46 inches at OKX. This
is progged to increase to around an inch ahead of the frontal
passage Thursday. The shortwave energy is modeled to be greatest
across roughly the northern 2/3 of the forecast area, so in these
areas some scattered showers are expected. Elsewhere, despite the
available moisture, the forcing appears limited so the forecast
only indicates slight chances for showers.
The temperature forecast for tonight was adjusted above the MAV
and MET due to expected stratus. Mild temperatures on Thursday
with deep southwesterly flow allowing for good mixing and a
limited marine influence. A blend of the data looked reasonable
under this scenario.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A northern stream trough lifts to the northeast Thursday evening,
bringing an end to any lingering showers as it exits. WNW-NW flow
then builds in aloft late Thursday night, drying out the low to mid
levels.
Deep layered ridging builds in Friday and Friday night, then
slowly slides offshore through the weekend. Associated subsidence
should keep the area dry, with minimal cloud cover during this time
frame.
A northern stream shortwave trough approaches Sunday night
warranting chance pops over the NW 1/5 of the CWA, with slight
chance pops over most of the remainder of the CWA - except far SE
areas which should remain dry.
The shortwave crosses the area Monday, but with limited moisture to
work with, have limited pops to slight chance for now.
Models continue to disagree on the extent to which a ridge over the
Gulf of Mexico builds into the region from late Monday through
Tuesday. The GFS and ECMWF have reversed camps since last night,
with the GFS now building the ridge into the area and the ECMWF
keeping the ridge suppressed to the SW with zonal flow over the
area. Either solution is plausible, so have opted for a blended
solution - so have limited pops to slight chance through this time
frame.
For temperatures Friday-Tuesday...
A blend of MAV/MET guidance, NAM 2-meter temperatures and a mix down
from 925 hPa per BUFKIT soundings was used for highs on Friday, with
values predicted to be a few degrees below normal. Lows Friday night
were based on a blend of NAM 2-meter temperatures and a mixture of
MEN/MEX/ECE/ECM/EKD/WPC guidance. Lows should also be a few degrees
below normal.
The Superblend was used as the starting point for temperatures
Saturday-Tuesday, with below normal temperatures Saturday becoming
above normal by Sunday, and remaining so through Tuesday.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
High pressure shifts farther off into the Northern Atlantic as a
cold front gradually approaches from the west through Thursday.
Stratus remains across much of the region at around 3.5kft with
some terminals closer to 2.5-3 kft. Therefore, mainly VFR with
some MVFR this afternoon which is expected to briefly scatter out
early this evening before increasing in coverage and lowering to
MVFR late tonight into early Thursday. VFR then returns with a
possibility of some showers late in the TAF period, mainly north
and west of the city terminals. The scattering out early this
evening may be off by a few hours and the uncertainty results in
the category forecast being moderate confidence with possible
fluctuation between MVFR and VFR.
Winds are expected to remain less than 10 kt through much of the
TAF period. Winds increase to 10-15 kt out of the SW-W Thursday
afternoon. The confidence in the wind forecast is moderate to
high.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Chance that MVFR cigs develop before 21Z.
KLGA TAF Comments: Chance that MVFR cigs develop before 21Z.
KEWR TAF Comments: Chance that MVFR cigs develop before 21Z.
KTEB TAF Comments: Chance that MVFR cigs develop before 21Z.
KHPN TAF Comments: MVFR could linger into 21-22Z.
KISP TAF Comments: MVFR could linger into 21-22Z.
.Outlook for 18z Thursday through Monday...
.Thursday Afternoon...MVFR cigs possible. Low chance of showers
Thursday afternoon and evening. Gusty NW-N flow at night with
winds 10-15 kt with gusts 20-25 kt.
.Friday-Sunday...VFR.
.Sunday Night-Monday...Showers possible. MVFR possible.
&&
.MARINE...
Minor adjustments were made with this update to reflect the
latest trends in observations and guidance, the forecast appears
on track.
Winds and seas will remain below small craft advisory levels
through Thursday.
SCA wind gusts are likely on all waters Thursday night and could
linger into Friday, especially on the coastal ocean waters. The
pressure gradient then gradually relaxes over the waters, with winds
up to 15 kt for Friday night/early Saturday, then 10 kt or less for
the remainder of the weekend.
Seas on the coastal ocean waters could remain at arnd 5 ft, mainly
over far southern portions of those waters into Saturday, mainly due
to a persistent easterly swell.
&&
.HYDROLOGY...
A few hundredths of rain is possible on Thursday. No significant
(0.5 inches or more) widespread precipitation is expected from
Thursday night into early next week.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.
&&
SYNOPSIS...JMC/Maloit
NEAR TERM...JMC/Maloit/CS
SHORT TERM...JMC
LONG TERM...Maloit
AVIATION...JM
MARINE...JMC/Maloit
HYDROLOGY...JMC/MaloitHazardous weather outlook, Oct 12, 3:30 AM EDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 330 AM EDT WED OCT 12 2016 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-078>081-176>179-130800- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 330 AM EDT WED OCT 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. JMC
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.